Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean J Anesthesiol. 1975 Jun;8(1):101-104. Korean. Case Report.
Park MK , Lee SW , Lee JU , Kim BK .
Department of Anesthesiology, Kyungpook National University, School of Medicine, Taegu, Korea.
Abstract

Hemolytic transfusion reactions may occur after the administration of donor bloods even when they have been shown compatible apparently by crossmatch tests. Such episodes present a diagnostic challenge and raise serious doubts about our understanding of blood group incompatibility. Fever, hemoglobinuria, oliguria and marked fall in hematocrit values developed in a patient 30 hours after she had received one unit of apparently compatible blood during operation under general anesthesia. Results of routine serologic studies at the time of the transfusion reaction were normal. She died on 40 hours after operation.

Copyright © 2019. Korean Association of Medical Journal Editors.